# SDR SWAA2022031232221

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; I/B OF DEFLECTION ARM; T/E FIXED PANEL HAS ANGLE SUPPORT CRACK. / REMOVED AND REPLACED W/SERVICEABLE L;T WING I/B ANGLE AT I/B OF DEFLECTION ARM T/E TIXED PANEL PER SRM 51-40-02
